# SDR SIMA3545

- Difficulty date: December 19, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3904 - ACT - CREW REPORTED THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS SATISFACTORY AND AFTER SEVERAL RETRACTION CHECKS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
